# SDR ASAA2021112036673

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 26,724 hours, 8,489 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 7737
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 60,019 hours, 19,392 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON DESCENT LIGHT EXTINGUISHED W MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE CHECK ON #1 ZONE TEMP CONT, CONFIRMED HARD FAULT ON TCV. REPLACED LH PACK TCV PER B737-900 AMM 21-51-10, GREEN "GO" LIGHT ILLUMINATED.
